# SDR C2XA10CL151

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 27,485 hours, 20,417 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 9903012
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 27,483 hours, 20,415 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A BLEED NR 1 OVERTEMP, WING ANTI-ICE FAIL, STAB ANTI-ICE FAIL, ANTI-ICE INOP MESSAGES DURING FLIGHT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE FAN AIR VALVE.  OPERATIONAL CHECKS WERE GOOD.
